# SDR ASOA2013091909041

- Difficulty date: August 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,867 hours, 17,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-830.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, MULTIPLE SPOTS, BS 677-830.4 LBL 9.  FABRICATED NEW SEAT TRACK IAW REO 670-53-00-343, REV 'D'.  REMOVED CORRODED SEAT TRACK IAW AMM 53-00-49-000-801, CONFIG A03.   INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-00-49-400-801.
